Alert archive / New York / Wind Advisories in 2008
Wind Advisory 2, NWS Buffalo, NY
NWS Buffalo, NY issued this wind advisory at Jan 18, 2008, 2:30 AM EST for 6 counties in New York. It took effect at Jan 18, 2008, 4:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2008, 2:30 AM EST (07:30 UTC)
- In effect from
- Jan 18, 2008, 4:00 AM EST
- Expired
- Jan 18, 2008, 3:45 PM EST
- In force
- 12 hr
- Issued by
- NWS Buffalo, NY
Counties Chautauqua County, NY, Erie County, NY, Genesee County, NY, Monroe County, NY, Niagara County, NY, Orleans County, NY
The radar
The Buffalo radar (KBUF), 21 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.5 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 795 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBUF 180730 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 230 AM EST FRI JAN 18 2008 ...STRONG WINDS TO BUFFET THE REGION TODAY... .A SHARP COLD FRONT WILL CROSS WESTERN NEW YORK EARLY THIS MORNING. WEST TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH IN ITS WAKE DURING THE MORNING...AND WILL CONTINUE MUCH OF THE DAY BEFORE DIMINISHING LATER THIS AFTERNOON. SOME GUSTS MAY REACH AS HIGH AS 50 MPH. NYZ001>003-010-011-019-085-181530- /O.NEW.KBUF.WI.Y.0002.080118T0900Z-080118T2100Z/ NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-CHAUTAUQUA- SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... BUFFALO...BATAVIA...JAMESTOWN...ORCHARD PARK...SPRINGVILLE 230 AM EST FRI JAN 18 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. A SHARP COLD FRONT WILL CROSS WESTERN NEW YORK EARLY THIS MORNING. WEST TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH IN ITS WAKE DURING THE MORNING...AND WILL CONTINUE MUCH OF THE DAY BEFORE DIMINISHING LATER THIS AFTERNOON. SOME GUSTS MAY REACH AS HIGH AS 50 MPH. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. LOOSE OBJECTS SHOULD BE SECURED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LATEST SOURCE OF WEATHER INFORMATION FOR FURTHER UPDATES. THE LATEST INFORMATION IS ALWAYS AVAILABLE ON OUR WEBSITE AT WWW.WEATHER.GOV/BUF. $$ MCLAUGHLIN
2 follow-up statements
000 WWUS71 KBUF 181546 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1046 AM EST FRI JAN 18 2008 ...STRONG WINDS TO BUFFET THE REGION TODAY... .A SHARP COLD FRONT CROSSED WESTERN NEW YORK EARLY THIS MORNING. WEST TO SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH IN ITS WAKE WILL CONTINUE MUCH OF THE DAY BEFORE DIMINISHING LATER THIS AFTERNOON. SOME GUSTS MAY REACH AS HIGH AS 45 MPH. NYZ001>003-010-011-019-085-182100- /O.CON.KBUF.WI.Y.0002.000000T0000Z-080118T2100Z/ NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-CHAUTAUQUA- SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... BUFFALO...BATAVIA...JAMESTOWN...ORCHARD PARK...SPRINGVILLE 1046 AM EST FRI JAN 18 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. A SHARP COLD FRONT CROSSED WESTERN NEW YORK EARLY THIS MORNING. WEST TO SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH IN ITS WAKE WILL CONTINUE MUCH OF THE DAY BEFORE DIMINISHING LATER THIS AFTERNOON. SOME GUSTS MAY REACH AS HIGH AS 45 MPH. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. LOOSE OBJECTS SHOULD BE SECURED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LATEST SOURCE OF WEATHER INFORMATION FOR FURTHER UPDATES. THE LATEST INFORMATION IS ALWAYS AVAILABLE ON OUR WEBSITE AT WWW.WEATHER.GOV/BUF. $$ SAGE
000 WWUS71 KBUF 182045 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 345 PM EST FRI JAN 18 2008 NYZ001>003-010-011-019-085-182145- /O.CAN.KBUF.WI.Y.0002.000000T0000Z-080118T2100Z/ NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-CHAUTAUQUA- SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... BUFFALO...BATAVIA...JAMESTOWN...ORCHARD PARK...SPRINGVILLE 345 PM EST FRI JAN 18 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE WIND ADVISORY. WINDS HAVE SUBSIDED ENOUGH SO THAT THERE IS NO LONGER A THREAT OF GUSTS IN EXCESS OF 45 MPH. IT WILL CONTINUE TO BE A FAIRLY WINDY PERIOD RIGHT THROUGH THE WEEKEND. $$ SAGE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Jan 18, 2:19 AM EST, 11 minutes earlier.
Area forecast discussion, Jan 18, 2:19 AM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
219 AM EST FRI JAN 18 2008
.SYNOPSIS...
A PAIR OF LOW PRESSURE SYSTEMS OVER THE CENTRAL GREAT LAKES AND THE
MID ATLANTIC COAST WILL BRING A GOOD CHANCE OF SNOW TONIGHT...THEN
COLDER AIR FOLLOWING THE LOWS WILL BRING A CHANCE OF LIMITED LAKE
EFFECT SNOW ON FRIDAY. ANOTHER LOW IS FORECAST TO TRACK JUST NORTH
OF LAKE ONTARIO SATURDAY. THIS SYSTEM WILL BRING A GENERAL SNOWFALL
ON SATURDAY...FOLLOWED BY MUCH COLDER AIR AND BETTER ORGANIZED LAKE
EFFECT SNOWS SATURDAY NIGHT AND SUNDAY. THE CHANCE OF LAKE EFFECT
SNOW WILL CONTINUE INTO EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TODAY/...
A GENERAL LIGHT SNOW IS IN STORE FOR MOST OF THE FORECAST AREA THIS
EVENING AND EARLY TONIGHT AS LOW PRESSURE MOVES UP THE ATLANTIC
COAST AND ANOTHER LOW TRACKS NORTHEASTWARD ACROSS THE CENTRAL GREAT
LAKES. THERE WILL BE LIMITED MOISTURE AVAILABLE OVER WESTERN NEW
YORK WITH MORE MOISTURE AND SNOWFALL ACROSS CENTRAL AND NORTHERN NEW
YORK AND 1 TO 2 INCHES OF SNOW MAY ACCUMULATE EAST OF LAKE ONTARIO
THROUGH THE NIGHT. THERE WILL BE A BREAK IN THE SNOWFALL AFTER
MIDNIGHT...THEN A COLD FRONT WILL CROSS THE REGION AROUND DAYBREAK
ON FRIDAY WITH ANOTHER ROUND OF LIGHT SNOW EARLY FRIDAY MORNING.
&&
.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
MUCH COLDER AIR WILL OVERSPREAD THE REGION ON FRIDAY WITH 850MB
TEMPS FALLING TO -14C TO -16C DURING THE AFTERNOON. ALTHOUGH THE
COLD AIR WILL STREAM ACROSS THE WARMER LAKES AND LINE UP FROM THE
SOUTHWEST...THE AIRMASS IS VERY DRY ALOFT AND STRONG WIND SPEEDS
WITH A SHIFT TO MORE WESTERLY DIRECTION WILL LIMIT THE RESIDENCE
TIME OVER THE LAKES AND DIMINISH THE DEVELOPMENT OF LAKE EFFECT SNOW.
THE NEXT LOW IS FORECAST TO APPROACH LAKE ERIE TOWARD SATURDAY
MORNING THEN DRIFT JUST NORTH OF LAKE ONTARIO DURING THE AFTERNOON.
THIS SYSTEM WILL BRING A GENERAL SYNOPTIC SNOWFALL TO THE ENTIRE
AREA SATURDAY WITH A GOOD CHANCE FOR SOME LAKE ENHANCEMENT EAST OF
LAKE ERIE AS A SOUTHWEST FLOW SETS UP DURING THE LATE MORNING/EARLY
AFTERNOON. THIS COULD IMPACT METRO BUFFALO THROUGH THE EARLY
AFTERNOON. A SIMILAR TREND IS EXPECTED EAST OF LAKE ONTARIO LATER IN
THE AFTERNOON.
THE SURFACE LOW IS FORECAST TO MOVE UP THE ST LAWRENCE VALLEY EARLY
SATURDAY NIGHT AND DRAG A SECONDARY COLD FRONT SOUTH ACROSS WESTERN
AND CENTRAL NEW YORK. A BURST OF SNOW MAY ACCOMPANY THIS FRONT
FOLLOWED BY THE REINFORCING SHOT OR REAL ARCTIC AIR AS 850 MB TEMPS
DIP INTO THE LOWER -20S BY SUNDAY MORNING. THE WEST TO NORTHWEST
FLOW BEHIND THIS FRONT WILL LIKELY RESULT IN ORGANIZED BANDS OF LAKE
EFFECT SNOW ACROSS THE SOUTHERN TIER AND SOUTHEAST OF LAKE ONTARIO.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
MIDWINTER COLD WILL BE THE RULE FOR THIS PERIOD ALTHOUGH THE
EXTREME COLD OF SUNDAY SHOULD MODERATE SOMEWHAT BY LATER MONDAY A
A WEAK LOW RIPPLES ALONG THE ARCTIC BOUNDARY ACROSS THE GREAT
LAKES AND EVEN PULLS A BIT NORTH OF OUR REGION EARLY TUESDAY. THIS
WOULD SPREAD A GENERAL LIGHT SNOW ACROSS THE REGION LATER MONDAY
INTO EARLY TUESDAY...BUT LAKE EFFECT SHOULD BE DISRUPTED DUE TO
INCREASING SHEAR WITH SFC WINDS TENDING SOUTHERLY BY LATE MONDAY.
TEMPS TUES MAY EDGE UP TO SEASONAL LEVELS WITH A RIDGE PASSING
ACROSS THE EASTERN LAKES TUES NT INTO WED. ANOTHER LOW AND
TRAILING TROF SHOULD CROSS THE LOWER LAKES WED NT WITH SOUTHWEST
FLOW AHEAD OF IT POSSIBLY SETTING UP SOME LK EFFECT LATE WED AND
WED NT. ANOTHER RIDGE BUILDS IN ON THURS AS UPPER FLOW BUCKLES
AGAIN...BRINGING A FRESH SURGE OF ARCTIC AIR. SOME SIGNS OF
MODERATION THEREAFTER AS FLOW BECOMES ZONAL AGAIN...BUT MODELS NOT
IN AGREEMENT SO CONFIDENCE IS LOW. WILL CARRY CHC POPS FOR SNOW
SHOWERS THROUGH THE PERIOD EVERYWHERE...LOW CHC IN GENERAL TO HIGH
CHC IN LAKE EFFECT AREAS...EXCEPT SOME LINGERING LIKELY POPS E AND
SE OF LK ONTARIO MONDAY.
SUMMING UP...COLD WITH A COUPLE OF MINOR SYNOPTIC FRONTAL
PASSAGES...MON NT AND WED NT...EACH OF THESE WILL CARRY SOME
GENERAL SNOW SHOWERS WITH LAKE EFFECT EVER PRESENT ALL WEEK BUT
MOVING AROUND DUE TO THE SHIFTING WINDS SO EXCESSIVE AMOUNTS IN
ANY ONE LOCATION LOOK UNLIKELY.
&&
.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
A SHARP COLD FRONT FROM YHM TO ERI AT 07Z WILL SWEEP ACROSS
WESTERN NEW YORK BETWEEN 08Z AND 10Z WITH LOWERING CIGS...A BURST
OF PRECIPITATION AND WINDS SHIFTING ABRUPTLY TO WEST AND PICKING
UP TO 25 TO 35 MPH. STRONG COLD ADVECTION IMMEDIATELY BEHIND THE
FRONT WILL AID IN THE DOWNWARD TRANSPORT OF STRONGER WINDS FROM
ALOFT...AND WILL CAUSE SOUTHWEST WINDS TO INCREASE SIGNIFICANTLY
WITH GUSTS TO 35 TO 40 KNOTS POSSIBLE FROM MID MORNING INTO EARLY
AFTERNOON. SKY/VSBY CONDITIONS WILL BE GENERALLY MVFR WITH VFR AT
TIMES DURING THE DAY. THE KART SITE WILL SEE FROPA AROUND 12Z WITH
IFR/MVFR CONDITIONS LINGERING INTO THE MIDDAY HOURS.
LOOKING FURTHER AHEAD...SOME LIMITED LAKE SNOWS MAY DEVELOP
NORTHEAST OF LAKE ONTARIO THIS AFTERNOON AND CONTINUE INTO THIS EVENING...
BEFORE ANOTHER AREA OF LOW PRESSURE AND ARCTIC COLD FRONT BRINGS
ANOTHER SHOT OF SNOW TO THE ENTIRE REGION SATURDAY ALONG WITH A
BRIEF PERIOD OF IFR. HEAVY LAKE EFFECT SNOWS ARE THEN POSSIBLE
SOUTHEAST OF LAKES ERIE AND ONTARIO SATURDAY NIGHT THROUGH MONDAY
WITH LOCALIZED VLIFR CONDITIONS.
&&
.MARINE...
A SHARP COLD FRONT WILL CROSS THE EASTERN GREAT LAKES BY DAYBREAK
WITH WEST TO SOUTHWEST WINDS INCREASING TO LOW END GALES BEHIND
THIS FRONT THIS MORNING. WINDS WILL DIMINISH BELOW GALE FORCE BY
LATE FRIDAY AFTERNOON ON LAKE ERIE AND FRIDAY EVENING ON LAKE
ONTARIO.
A GALE WARNING HAS BEEN HOISTED FOR THE NY PORTION OF THE LAKE ERIE
NEARSHORE ZONES AND ALL OF LAKE ONTARIO. THANKS TO NWS CLEVELAND AND
THE ENVIRONMENT CANADA ONTARIO STORM PREDICTION CENTER FOR THEIR
COLLABORATION ON GALE WARNINGS.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR NYZ001>003-010-
011-019-085.
MARINE...GALE WARNING UNTIL 3 PM EST THIS AFTERNOON FOR LEZ020-040-041.
GALE WARNING FROM 7 AM THIS MORNING TO 7 PM EST THIS
EVENING FOR LOZ043>045-063>065.
GALE WARNING UNTIL 5 PM EST THIS AFTERNOON FOR LOZ042-062.
&&
SYNOPSIS...WCH
NEAR TERM...WCH
SHORT TERM...WCH
LONG TERM...SFM
AVIATION...SFM
MARINE...SFMHazardous weather outlook, Jan 17, 3:53 PM EST, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 353 PM EST THU JAN 17 2008 NYZ001>008-010>014-019>021-085-181000- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 353 PM EST THU JAN 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY COLDER AIR WILL BEGIN TO ENTER THE REGION FRIDAY AND SATURDAY FOLLOWED BY A REINFORCING SHOT OF ARCTIC AIR SATURDAY NIGHT INTO EARLY NEXT WEEK. THERE IS A GOOD CHANCE OF SIGNIFICANT LAKE EFFECT SNOW SATURDAY NIGHT INTO SUNDAY NIGHT. IT REMAINS TOO EARLY TO PREDICT THE EXACT LOCATION AND INTENSITY OF THE LAKE EFFECT SNOWS...HOWEVER EARLY INDICATIONS SUGGEST A BAND OF LAKE ENHANCED SNOW WILL DEVELOP NORTHEAST OF LAKES ERIE AND ONTARIO SATURDAY AND BRING SOME SNOW TO THE BUFFALO AND WATERTOWN AREAS. WINDS WILL SHIFT TO THE WEST NORTHWEST SATURDAY NIGHT THROUGH SUNDAY NIGHT WITH HEAVY LAKE EFFECT SNOW POSSIBLE ACROSS THE WESTERN SOUTHERN TIER OFF LAKE ERIE. OFF LAKE ONTARIO HEAVY LAKE EFFECT SNOW IS POSSIBLE FROM THE TUG HILL REGION TO THE SOUTHEAST SHORELINE BETWEEN ROCHESTER AND OSWEGO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-181000- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 353 PM EST THU JAN 17 2008 ...GALE WARNING IN EFFECT FROM 4 AM TO 3 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ022-024-181000- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 353 PM EST THU JAN 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ043>045-063>065-181000- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 353 PM EST THU JAN 17 2008 ...GALE WARNING IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ042-062-181000- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 353 PM EST THU JAN 17 2008 ...GALE WARNING IN EFFECT FROM 5 AM TO 5 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF HITCHCOCK
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 3:57 PM EST | Lake Effect Snow Watch | BUF | Cattaraugus, Chautauqua, Erie, Jefferson, Lewis, Oswego and 1 more | 12 hr |
Nearby
Wind Advisories in New York, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.